# SDR DALA1204363118

- Difficulty date: January 24, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 4,514 hours, 2,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 151VG IS DELAMINATED AND MISSING UPPER SURFACE MATERIAL, 3- X 2- AREA.  FABRICATED NEW FLOOR PANEL 151VG PER DWG 3D25-40532.  DAMAGED AREA 3" X 2".
